# SDR A6WA200840396

- Difficulty date: May 7, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 12,580 hours, 11,644 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Ring
- Condition: Worn
- Location: Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORE COWL 445 CLOSURE RING WORN BEYOND LIMITS.  CORE COWL 445AB CLOSURE RING REPLACES IAW 71-12-01-300-820-A01 REPAIR. (A)
